# SDR AALA20130729005

- Difficulty date: July 28, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 59,276 hours, 7,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT SEAT 30C HAS CRACKED LENS.  REPLACED LENS FOR CEILING EMERGENCY LIGHT AT SEAT 30C.  OPERATIONS CHECKED OKAY.
